advertisement
Question
Posted by: dot | 2007/05/18

why all of a sudden?

I have been seeing my bf for 4 months now. In the beginning the sex was great and all the time. However I am on anti depressants and have no libido, I just dont want to do it anymore. He just cant understand this and thinks that I dont find him attractive. This wasn't the case, but now I am wondering maybe there is no spark. He is starting to say weird things to me such as if you break up with me, you will miss my cooking (he cooks for me about 4x a week), he tells me what a nice bf I have, tells me about hot chicks and also does things such as gets jealous of the time I spend with his neice who is 2 years old, if I see my friends he asks when do I fit him in.
I just dont know why he is doing this. We get on great, why is he trying to mess things up. Is he trying to get back at me for not having sex with him?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

He must be very insecure if he doesn't understand that you are simply experiencing a very common side effec of antidepressants, and that this loss o libido isn't about him at all.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: C., | 2007/05/18

What does he gain being with you? Do you anything for him? Off course he's gonna miss the sex! If no sex, then what? What will make him stay with you if you won't give him some loooovin? Think about it! You're young. HIS young and itchy. Gotta scratch the itch if you want him to stick around. Kapish?

Reply to C.,

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement